# SDR MASA200500854

- Difficulty date: November 3, 2005
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 5,081 hours, 3,093 cycles
- System (JASC): 3140 · Central Computers
- Part: Dcu
- Part number: 8221310102
- Part serial: 13F2N
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 2,157 hours, 1,464 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAKEOFF CONFIG WARNING FOR AILERON.  MAINTENANCE REMOVED AND REPLACED NR 1 DCU.
